# SDR YV3R2023042700559

- Difficulty date: April 12, 2023
- Submitted: April 27, 2023
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: N522SB
- Make and model: Robsin R22BETAII
- Aircraft serial: 4845
- Aircraft time: 453 hours
- Engine: Lyc O360J2A
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Warning Unit
- Part number: A5695
- Part serial: LOT119
- Condition: Defective
- Part time: 453 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED WARNING UNIT ASSEMBLY, LOW RPM P/N: A569-5 LOW ROTOR HORN SOUND INOPERATIVE.
